MathSciNet Relay Station
MathSciNet bibliographic data
MR196724 (33 #4910) 55.25
Feustel, C. D. Homotopic arcs are isotopic. Proc. Amer. Math. Soc. 17 1966 891–896.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement